A bounding scheme for proving the Wright conjecture on delay differential equations

Bánhelyi, Balázs, Csendes, Tibor, Krisztin, Tibor, Neumaier, Arnold: A bounding scheme for proving the Wright conjecture on delay differential equations.
ACTA POLYTECHNICA HUNGARICA, 15 (1). pp. 163-175. ISSN 1785-8860 (2018)

[img]
Preview
Text
APH_2018.pdf - Published Version

Download (226kB) | Preview
Item Type: Article
Journal or Publication Title: ACTA POLYTECHNICA HUNGARICA
Date: 2018
Volume: 15
Number: 1
Page Range: pp. 163-175
ISSN: 1785-8860
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3379627
DOI id: https://doi.org/10.12700/APH.15.1.2018.1.10
Date Deposited: 2018. Jul. 26. 09:19
Last Modified: 2018. Jul. 26. 09:19
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/13701

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year